Show simple item record

dc.contributor.authorPinar, Huseyin Ulas
dc.contributor.authorDogan, Rafi
dc.contributor.authorKonuk, Mine
dc.contributor.authorSener, Aylin
dc.contributor.authorKaraca, Omer
dc.date.accessioned2019-06-10T21:39:05Z
dc.date.available2019-06-10T21:39:05Z
dc.date.issued2017
dc.identifier.issn2146-6416
dc.identifier.urihttp://cms.galenos.com.tr/Uploads/Article_16086/85-87.pdf
dc.identifier.urihttp://hdl.handle.net/11727/3442
dc.description.abstractNeonicotinoids, a new insecticide group, are considered to possess a low toxicity profile for humans. In this paper, a 41-year-old female patient who was treated for prolonged muscle weakness at an intensive care unit for 22 days and discharged without any sequela following oral acetamiprid intake for suicidal purposes is reported. After developing a clinical picture similar to the intermediate syndrome seen in organophosphate poisoning, the patient recovered with the help of symptomatic and supportive treatment.en_US
dc.language.isoengen_US
dc.relation.isversionof10.4274/tybdd.65265en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPoisoningen_US
dc.subjectSuicideen_US
dc.subjectMuscle weaknessen_US
dc.titleAcetamiprid Poisoning Followed By Prolonged Muscle Weaknessen_US
dc.typearticleen_US
dc.relation.journalJOURNAL OF THE TURKISH SOCIETY OF INTENSIVE CARE-TURK YOGUN BAKM DERNEGI DERGISIen_US
dc.identifier.volume15en_US
dc.identifier.issue2en_US
dc.identifier.startpage85en_US
dc.identifier.endpage87en_US
dc.identifier.wos000408705900008


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record